advertisement
Question
Posted by: cycle | 2011/03/01

TRIPHASIL / CYCLE/TRYING TO CONCEIVE

Hi

i used to be on triphasil for a year
started in Jan 2009 and stopped in Mar 2010
Since then i''ve been trying to conceive..with no luck yet

My cycle also seemed to be irregular after stopping the pill...with period dates as follows
1 Mar 2010,31 Mar 2010, 28 May 2010,
4 July 2010,10 Aug 2010, 8 Sep 2010
5 Nov 2010,14 Dec 2010   15 Jan 2011.
(period last 6-7 days)

In Feb 2011 i did not get my period ,so on Fri (25 Feb) i took a HPT which was negative.On the 23 Feb when i went to the toilet and wiped myself there was a big blob of discharge,clear yet sticky.Almost the size of a 50c coin.

For the past week and a half i''ve been getting very wet ,(underwear is wet ,watery substance) which gets very incomfortable.

What can be wrong with my cycle?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The problem is likely to be hormonal, but the exact cause will require further tests. I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: cycle | 2011/03/04

Hi D

can u give me the name of the prescibed med ?

Reply to cycle
Posted by: d | 2011/03/02

Hi,
i was on nodette pills for after my first daughter was born,i stopped them after a year.tried to conceive for over 2& half years.we decided to go to gynae who prescribed some med for boosting my ovulation.although I was getting my periods irregular like you.i am happy to tell you that after using the prescribed med i conceived after 5mnths on them.she had to change dosage now and then.I am now 20 weeks pregies with a boy.so try to go to your gyane-do you stay in cp?
all the best and do not worry it will happen

Reply to d
Posted by: gynaedoc | 2011/03/02

The problem is likely to be hormonal, but the exact cause will require further tests. I would suggest that you see your gynaecologist.

Best wishes

Reply to gynaedoc
Posted by: cycle | 2011/03/01

Thx Lolo ..today is exactly a year that i stopped the pill :(

Reply to cycle
Posted by: Lolo | 2011/03/01

wait untill your period get back to normal, it takes some time to do that minimum 6 months, some take a year depending on how long have you been on contraceptions.

just be patient and eat healthy, the best time to conceive is when you are happy. take folic accid aswell.

Reply to Lolo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement